# SDR 95ZZZX2001

- Difficulty date: March 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flange
- Condition: Cracked
- Location: Fs 212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED MAINTENANCE INSPECTION, MECHANICS FOUND FS 212 RT LOWER CONSTANT SECTION FLANGE CRACKED AND LT FS 212 LOWER CONSTANT SECTION CRACKED AT RELIEF RADIUS.  REPAIRS COMPLETED AS FOLLOWS:  RT FS 212 FLANGE WAS REPAIRED BY FABRICATING AND INSTALLING REPAIR DOUBLER IAW 53-90-20 REPAIR NR 20, AND RELIEF RADIUS CRACK WAS REPAIRED BY INSTALLING REPAIR DOUBLER IAW FAC SRM 53-90-20 REPAIR NR 19.
